Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


A New Laplace Iteration Technique for Solving a Generalize Fractional Nonlinear Schrodinger Equation

PP: 195-197
Ahmed Salah, S. Esmail,
In the present paper, we proposed a reliable recipe of iteration method and Laplace transformation namely Laplace iteration method (LIM) to solve a general fractional nonlinear Schrodinger equation. By using an initial value, the analytical solutions of the equation for different cases have been obtained, which accelerate the rapid convergence of the series solution.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved